MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INLET, MICROVOL,VENTED SPIKE,; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION INLET, MICROVOL,VENTED SPIKE,; SET, I.V. FLUID TRANSFER
Catalog Number H938751
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing detached from the hard plastic spike of a micro-volume inlet.This was found in the cabinet of the cleanroom.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H4: the lot was manufactured from march 29, 2022 ¿ march 30, 2022.H10: the device was received for evaluation.Unaided eye visual inspection was performed under normal room conditions which observed that the inlet spike was detached from the inlet tubing.There was no other damage observed of the vented inlet.Functional testing was not possible due to the condition of the sample.The reported condition was verified.The cause of the condition was due to inadequate solvent being applied to the outer diameter of tube when it was inserted into the spike during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INLET, MICROVOL,VENTED SPIKE,
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16418106
Report Number1416980-2023-00618
Device Sequence Number3364899
Product Code LHI
UDI-Device Identifier00085412477299
UDI-Public(01)00085412477299
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K903159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue NumberH938751
Device Lot Number60357823
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown